new here and have questions hope you guys can help

I have been taking methotrexate for 2 months now so i know i am new to this. But it seems that i feel ok with the meth but when i take the folic acid it kicks my butt. I get so nauseated and tired i could sleep for days. I have had lupus for several years I am also taking cymbalta, quinacrine 100mg daily,salsalate 750mg 3*daily ,methotrexate 15mg 1* week was changed from 1 mg folic acid daily to leucovorin calcium 5mg half a tab I time a week and i still get nauseated any suggestions. I dont want to be a baby about this

1 Reply

  • You are NOT a baby!

    According to the latest research, you should be taking Folic Acid every day EXCEPT on the day you take MTX.

    Are you taking MTX orally or by injection. The injection is better for 2 reasons. First, it reduces significantly the nausea; and second, some studies have shown it is more effective.

    There are many people who take MTX. Perhaps you would also like to talk to them by registering (free) here:

    The LuPUS Message Board provides a safe place to talk. If you have any problems, please let me know.

    With good wishes,


You may also like...